A non-existence result for quasi-symmetric designs

Research output: Contribution to journalArticleProfessional

7 Downloads (Pure)
Original languageEnglish
Pages (from-to)189-190
JournalSankhya: The Indian Journal of Statistics
Volume54
Publication statusPublished - 1992
Externally publishedYes

Cite this

@article{a85c9f84286744a588dd2457a868b44b,
title = "A non-existence result for quasi-symmetric designs",
author = "W.H. Haemers",
year = "1992",
language = "English",
volume = "54",
pages = "189--190",
journal = "Sankhya: The Indian Journal of Statistics",
issn = "1809-6948",

}

A non-existence result for quasi-symmetric designs. / Haemers, W.H.

In: Sankhya: The Indian Journal of Statistics, Vol. 54, 1992, p. 189-190.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A non-existence result for quasi-symmetric designs

AU - Haemers, W.H.

PY - 1992

Y1 - 1992

M3 - Article

VL - 54

SP - 189

EP - 190

JO - Sankhya: The Indian Journal of Statistics

JF - Sankhya: The Indian Journal of Statistics

SN - 1809-6948

ER -